| Model Number |
Ø8X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the screw broke during insertion.Per complaint reporter there was no harm for patient, operator or third party.No further information received.Update avoe 13-sep-2025: it was confirmed that the error occurred during an anterior cruciate ligament surgery, and the surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
Event or Problem Description
***update dw 21-oct-2025: further information was provided that the initially entered awareness date was incorrect.The first arthrex employee was made aware of the issue on 11-sep-2025.